Jian Ding
Jian Ding
Dirección de correo verificada de wharton.upenn.edu - Página principal
Título
Citado por
Citado por
Año
Proof of the satisfiability conjecture for large k
J Ding, A Sly, N Sun
Proceedings of the forty-seventh annual ACM symposium on Theory of computing …, 2015
1562015
Cover times, blanket times, and majorizing measures
J Ding, JR Lee, Y Peres
Proceedings of the forty-third annual ACM symposium on Theory of computing …, 2011
1232011
Convergence in law of the maximum of the two‐dimensional discrete Gaussian free field
M Bramson, J Ding, O Zeitouni
Communications on Pure and Applied Mathematics 69 (1), 62-123, 2016
1182016
Testing for high‐dimensional geometry in random graphs
S Bubeck, J Ding, R Eldan, MZ Rácz
Random Structures & Algorithms 49 (3), 503-532, 2016
722016
Convergence of the centered maximum of log-correlated Gaussian fields
J Ding, R Roy, O Zeitouni
Annals of Probability 45 (6A), 3886-3928, 2017
712017
The mixing time evolution of Glauber dynamics for the mean-field Ising model
J Ding, E Lubetzky, Y Peres
Communications in Mathematical Physics 289 (2), 725-764, 2009
672009
Bandits with switching costs: T2/3 regret
O Dekel, J Ding, T Koren, Y Peres
Proceedings of the forty-sixth annual ACM symposium on Theory of computing …, 2014
632014
Total variation cutoff in birth-and-death chains
J Ding, E Lubetzky, Y Peres
Probability theory and related fields 146 (1-2), 61, 2010
602010
Anatomy of a young giant component in the random graph
J Ding, JH Kim, E Lubetzky, Y Peres
Random Structures & Algorithms 39 (2), 139-178, 2011
512011
Extreme values for two-dimensional discrete Gaussian free field
J Ding, O Zeitouni
Annals of Probability 42 (4), 1480-1515, 2014
502014
Glauber dynamics for the mean-field Potts model
P Cuff, J Ding, O Louidor, E Lubetzky, Y Peres, A Sly
Journal of Statistical Physics 149 (3), 432-477, 2012
502012
Satisfiability threshold for random regular NAE-SAT
J Ding, A Sly, N Sun
Communications in Mathematical Physics 341 (2), 435-489, 2016
492016
Maximum independent sets on random regular graphs
J Ding, A Sly, N Sun
Acta Mathematica 217 (2), 263-340, 2016
492016
Convergence in law of the maximum of nonlattice branching random walk
M Bramson, J Ding, O Zeitouni
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 52 (4 …, 2016
482016
The fractal dimension of Liouville quantum gravity: universality, monotonicity, and bounds
J Ding, E Gwynne
Communications in Mathematical Physics 374 (3), 1877-1934, 2020
452020
Asymptotics of cover times via Gaussian free fields: Bounded-degree graphs and general trees
J Ding
The Annals of Probability 42 (2), 464-496, 2014
442014
Upper Bounds on Liouville First‐Passage Percolation and Watabiki's Prediction
J Ding, S Goswami
Communications on Pure and Applied Mathematics 72 (11), 2331-2384, 2019
392019
Persistence of iterated partial sums
A Dembo, J Ding, F Gao
Annales de l'IHP Probabilités et statistiques 49 (3), 873-884, 2013
372013
Diameters in supercritical random graphs via first passage percolation
J Ding, JH Kim, E Lubetzky, Y Peres
Combinatorics, Probability and Computing 19 (5-6), 729-751, 2010
352010
Exponential and double exponential tails for maximum of two-dimensional discrete Gaussian free field
J Ding
Probability Theory and Related Fields 157 (1-2), 285-299, 2013
342013
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20